MathSciNet Relay Station
MathSciNet bibliographic data
MR307893 (46 #7008) 02F30
Lerman, Manuel Initial segments of the degrees of unsolvability. Ann. of Math. (2) 93 (1971), 365–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement